My WebMD Sign In, Sign Up

Hives

Also called: Angioedema, Urticaria

Following Topic Unfollow Topic | 55 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi, Perhaps you are allergic to something associated with sex e.g. condoms, lubrication gels, vaginal juices, perfumes etc. Or possibly something you...
Posted:
0 of 0 found this helpful
Q.
A.
The smoke could definitely be the culprit, especially if one of the woods being burned in the campfire was one she's allergic to. 
Posted:
1 of 1 found this helpful
Q.
A.
I'd start with an antihistamine.  Benadryl is an old reliable and usually tolerated pretty well.  You may want to try the Benadryl gel...
Posted:
0 of 0 found this helpful
Q.
A.
Everybody's different, but hives aren't usually a symptom of pregnancy.  They are usually more a sign of something irritating your body...
Posted:
0 of 0 found this helpful
Q.
A.
Typically, hives are not caused by teething. Unfortunately, there are hundreds of possible culprits. High on the list would be foods, any medications...
Posted:
0 of 0 found this helpful
Q.
A.
Many things can cause hives, but the antibiotic he was taken....even if he recently finished it.....is still high on the list of possibilities.
Posted:
0 of 0 found this helpful
Q.
A.
This will typically depend on your individual body's response as well as the dose of antibiotics taken. Hives and itching can last anywhere from...
Posted:
0 of 0 found this helpful
Q.
A.
Both are antihistamines, and both are safe for children of his age, if the proper dose is given. Zyrtec lasts much longer; Benadryl lasts only...
Posted:
2 of 2 found this helpful
Q.
A.
Hi You Mean, can an antihistamine cause hives, answer is yes they can, it just means you need to find one that does not, bit of a mine field, but its...
Posted:
0 of 0 found this helpful
Q.
A.
Good question! I don't know medically speaking, but I will sometimes get bruising when I've inadvertently scratched them too much. I have...
Posted:
0 of 0 found this helpful
Q.
A.
No, there are no similar ingredients. Sudafed contains pseudoephedrine;  a decongestant. It would be rare for this decongestant to cause hives...
Posted:
2 of 2 found this helpful
Q.
A.
Not as a rule,  Have you been taking any new medications, changed laundry soap or skin creams recently?  Have you included any new food...
Posted:
0 of 1 found this helpful
Q.
A.
First be sure that it is, indeed, hives (urticarial). It would be uncommon for hives just to occur in the genital area, so see a medical provider so...
Posted:
1 of 1 found this helpful
Q.
A.
Yes, it certainly sounds like an allergic reaction. Augmentin is derived from the Penicillin family. Penicillin is a notorious cause of allergic...
Posted:
1 of 1 found this helpful
Q.
A.
stress
Posted:
4 of 7 found this helpful